# SDR SWAA2018091125019

- Difficulty date: September 4, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 48,798 hours, 28,703 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A6200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER PANEL BETWEEN NR 5 AND NR 6 SPOILER WEB OUTBOARD ANGLE BRACKET CRACKED.  REMOVED BRACKET IAW SRM & DWG.
